# SDR DALA2019031101604

- Difficulty date: March 7, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 48,550 hours, 32,619 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SANDING OF WING LT UPPER SURFACE CORROSION WAS FOUND APROX WING STA XRS 324.00. BLENDED CORROSION FOUND AT WING STA XRS C324.00 AT STRINGER 5 PER SRM 57-10-01-1A. WING THICKNESS MEAS AT POINT 153 PER SRM 57-10-01-1A FIG 105. MAT REMOVED MEASURED AT .039 ALLOWABLE MAT REMOVED .020 PER SRM 57-10-01-1A FIG 106. REMAINING MAT .004. AREA FOUND TO BE OUT OF LIMITS PER SRM 57-10-01-1A AND ER/A 576096-14 REV ORIG APPR DATE 05MAR19. SPECIAL FERRY PERMIT APPROVAL. ASSOCIATED ER/A 14-576096 ADDED FOR AC 9536. ER/A 576096-14 COMPLIED WITH FOR FERRY FLIGHT. REPAIRED PER PRI 575475-14 REV. O AND REV. 1. ER/A 575475 REV ORIGINAL COMPLETE. PERMANENT REPAIR COMPLIED WITH. OK TO CLOSE QC LOG. (LP #0973944)
